# SDR UALA2013061404128

- Difficulty date: June 13, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 37,603 hours, 16,518 cycles
- Engine: Iae V2527A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Loose
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL REPAIR APPEARS TO HAVE MULTIPLE LOOSE RIVETS. APPROX 3 O'CLOCK POSITION.  R & R LOOSE RIVETS, ACFT OK FOR SERVICE.
